# SDR AALA201810240004

- Difficulty date: October 20, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 16,693 hours, 6,768 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Cable
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LANDING GEAR HANDLE WOULD NOT RAISE AFTER TAKEOFF. QRH PROCEDURES FOLLOWED BUT THEY WOULD STILL NOT RAISE. EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REMOVED FACEPLATE OF LANDING GEAR CONTROL LEVER MODULE IAW AMM 32-31-11 AND INSPECTED AND FOUND DEBRIS OBSTRUCTING TRAVEL OF TELEFLEX CABLE.  MAINTENANCE REMOVED THE DEBRIS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
